American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[2] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[3] Gustavo A. Fernández-Alcober and Amaia Zugadi-Reizabal. GGS-groups: Order of congruence quotients and Hausdorff dimension. Trans. Amer. Math. Soc. 366 (2014) 1993-2017.
Abstract, references, and article information   
View Article: PDF

[4] Olga Kharlampovich, Alexei Myasnikov, Vladimir Remeslennikov and Denis Serbin. Groups with free regular length functions in $\mathbb{Z}^n$. Trans. Amer. Math. Soc. 364 (2012) 2847-2882.
Abstract, references, and article information   
View Article: PDF

[5] Panos Papasoglu. Splittings and the asymptotic topology of the lamplighter group. Trans. Amer. Math. Soc. 364 (2012) 3861-3873.
Abstract, references, and article information   
View Article: PDF

[6] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. Brady, L. Ciobanu, A. Martino and S. O Rourke. The equation $x^py^q=z^r$ and groups that act freely on $\Lambda $-trees. Trans. Amer. Math. Soc. 361 (2009) 223-236. MR 2439405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Seonhee Lim. Minimal volume entropy for graphs. Trans. Amer. Math. Soc. 360 (2008) 5089-5100. MR 2415065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Laurent Bartholdi and Said N. Sidki. The automorphism tower of groups acting on rooted trees. Trans. Amer. Math. Soc. 358 (2006) 329-358. MR 2171236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. Auinger and B. Steinberg. The geometry of profinite graphs with applications to free groups and finite monoids. Trans. Amer. Math. Soc. 356 (2004) 805-851. MR 2022720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Brian H. Bowditch. Splittings of finitely generated groups over two-ended subgroups. Trans. Amer. Math. Soc. 354 (2002) 1049-1078. MR 1867372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. H. Bowditch. Peripheral splittings of groups. Trans. Amer. Math. Soc. 353 (2001) 4057-4082. MR 1837220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Donald I. Cartwright and Gabriella Kuhn. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, II. Trans. Amer. Math. Soc. 353 (2001) 2073-2090. MR 1813608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. W. Mason. Serre's generalization of Nagao's theorem: An elementary approach. Trans. Amer. Math. Soc. 353 (2001) 749-767. MR 1804516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Donald I. Cartwright, Gabriella Kuhn and Paolo M. Soardi. A product formula for spherical representations of a group of automorphisms of a homogeneous tree, I. Trans. Amer. Math. Soc. 353 (2001) 349-364. MR 1707193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Cowling, Stefano Meda and Alberto G. Setti. Estimates for functions of the Laplace operator on homogeneous trees. Trans. Amer. Math. Soc. 352 (2000) 4271-4293. MR 1653343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jan Saxl, Saharon Shelah and Simon Thomas. Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996) 4611-4641. MR 1376555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Kenyon. A group of paths in $\mathbb{R}^2$. Trans. Amer. Math. Soc. 348 (1996) 3155-3172. MR 1340179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew Chermak. ${\bf R}$-trees, small cancellation, and convergence . Trans. Amer. Math. Soc. 347 (1995) 4515-4531. MR 1316846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Renfang Jiang. Number of orbits of branch points of ${\bf R}$-trees . Trans. Amer. Math. Soc. 335 (1993) 341-368. MR 1107026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Frank Rimlinger. Free actions on $\mathbb{R}$-trees . Trans. Amer. Math. Soc. 332 (1992) 313-329. MR 1098433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia